# SDR NSVA20120823556

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 49,906 hours, 47,358 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 7232110703
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MLG REPAIRED IAW TD340-57-12-09 CONTROL=277-44.
